# SDR SWAA2022071114272

- Difficulty date: June 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER BS663 LT SIDE AT MAIN WHEEL WELL 2022-306988 / [01] TOOL USED CALIPER P/N: 500-197-30 S/N: A21143429 DUE DATE: 11-OCT-22.;[02] TOOL USED: HOT BONDER P/N: P/N:HCS9200B-AV S/N: 18196126 DUE DATE: 24-FEB-23;[03] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412123 DUE DATE: 14-MAR-23;[04] TOOL USED SCALE PN: CL5000 SN: AE-39087 DUE DATE: 07-JUL-22.;[05] REPAIRED VAPOR BARRIER BS663 LT SIDE AT MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 SEE INDIVIDUAL SIGNOFFS BELOW;[06] TASK COMPLETED RII COMPLETED
